Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Delayed periods, effect of primolut N - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 638 Questions
User :   Hi,
I am married woman of 35 Years age. I had taken Primolu N to delay periods last month from 25 to 29 May. After stopping my periods came on 1st June. But this month I am still expecting those. There is much vaginal discharge accompanied by mild cramps. Can Primolut N be the reason?
                                                                 
Doctor :   Yes
User :   Hi,I am married woman of 35 Years age. I had taken Primolu N to delay periods last month from 25 to 29 May. After stopping my periods came on 1st June. But this month I am still expecting those. There is much vaginal discharge accompanied by mild cramps. Can Primolut N be the reason?
Doctor :   Primolut N can cause delayed periods
Doctor :   Hence i suggest you to wait for sometime
Doctor :   Do not be anxious or get freaked out of it
Doctor :   Anxiety can also delay periods
Doctor :   if at all you are having active sex life and not protected against pregnancy, Urine preg test is recommended
User :   Thanks.
Doctor :   TRhanks for consulting me
Doctor :   Bye for now
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor